# SDR SWIA2021081960431

- Difficulty date: July 20, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Out Of Limits
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP VANE RIB AT LEFT WING WS 296.07 OUT OF LIMITS     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED LEFT OUTBOARD VANE RIB WITH NEW RIB. REF: CRJ700 SRM 57-53-02-201-002-A01 TYPE1 / COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY
